# SDR HALA0600481

- Difficulty date: June 13, 2006
- Submitted: July 8, 2006
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767-300
- Aircraft serial: 23275
- Aircraft time: 60,302 hours, 29,224 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Debonded
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT I/B AILERON TE IS DISBONDED AND HAS SEVERAL IMPROPER FASTENERS.  REMOVED, REPAIRED AND REINSTALLED LT WING I/B AILERON IAW SRM 51-40-02, BAC DWG 11376100, AMM27-11-01-024-051, AMM 27-11-01-424-031.  REPAIR ACCOMPLISHED ON ID NR 00774.  ADJUSTMENT AND FUNCTIONAL TEST ACCOMPLISHED ON CUST ID NR 00431.
